LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Anybody else??? My body does not assimilate IV pain meds.

 - UBBFriend: Email this page to someone!    
Author Topic: Anybody else??? My body does not assimilate IV pain meds.
Shar
Member
Member # 2619

Icon 1 posted      Profile for Shar     Send New Private Message       Edit/Delete Post   Reply With Quote 
PLEASE let me know if you or anyone you know has this problem.
I have experienced it with Demerol, Verset, Morphine and a spinal tap. It just came to light that it is an IV problem recently.
1st I thought it was just the meds, but Demerol & Morphine IM work fine.
I just had a portacath implanted under IV meds...that did not work.
Is this a LYME SYMPTOM??? I also have POOR, POOR viens. Yes I think that is a lyme symptom. Thank you.

Posts: 52 | From Arizona , USA | Registered: Jun 2002  |  IP: Logged | Report this post to a Moderator
minoucat
Frequent Contributor (1K+ posts)
Member # 5175

Icon 1 posted      Profile for minoucat     Send New Private Message       Edit/Delete Post   Reply With Quote 
Shar, I don't have any info on this but I'm bumping it for more response.
Posts: 2331 | From WA | Registered: Jan 2004  |  IP: Logged | Report this post to a Moderator
BugBit
LymeNet Contributor
Member # 7829

Icon 6 posted      Profile for BugBit     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by Shar:
PLEASE let me know if you or anyone you know has this problem.
Is this a LYME SYMPTOM??? I also have POOR, POOR viens. Yes I think that is a lyme symptom. Thank you.

Hi,
I have heard that taking Vit C the day of other pain meds can be a problem. On another list, someone talks about being resistant during portacath insertion.
Since you too are from AZ, if you haven't already, check out http://health.groups.yahoo.com/group/ArizonaLyme/messages or http://www.arizonalyme.org/
I think that is where I saw the conversation.
Cheers,
*Bit*

8-)


Posts: 116 | From Bisbee, AZ USA | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.